# SDR 2001UALA00260

- Difficulty date: March 15, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 32,660 hours, 12,115 cycles
- Engine: Pwa PW2037
- Engine time: 1,015 hours, 1,141 cycles
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Part number: 5725149002
- Condition: Leaking
- Location: Apu Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, K, J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE, APU LOW OIL QTY DISPLAYED. APU SHUTDOWN. LEFT GENERATOR DEFERRED. SUPPLEMENTAL DATA UPDATE FOUND COMPRESSOR BEARING CHIP DETECTOR BODY LEAKING.  REPLACED CHIP DETECTOR ASSEMBLY, SERVICED AND LEAK TESTED OK.
